# SDR 2005FA0001075

- Difficulty date: July 29, 2005
- Submitted: July 29, 2005
- Operation: General aviation
- Aircraft: N715BH
- Make and model: Bell 47G-5A
- Aircraft serial: 25105
- Engine: Lyc TVO435B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 76333
- Condition: Worn
- Location: Engine
- Part time: 230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO IDLER GEAR SHAFT BROKE, THE BREAK WAS CAUSED BY A WORN BUSHING ON THE GEAR/SHAFT P/N'S 76091 & 76283 THAT DRIVES IT. THIS IS THE SECOND TIME THIS SHAFT BROKE.  TOTAL TIME SINCE OVERHAUL 230 HOURS.
